| Model Number |
X SERIES |
| Medical Device Problem Codes |
No Display/Image (1183); Use of Device Problem (1670)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown) the device powered up in the incorrect mode and the screen turned completely white and was illegible.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report of incorrect mode displayed was not replicated or confirmed.The device was put through extensive debug testing without duplicating the report.The customer's report of the device powered up to a white screen was duplicated and attributed to the lcd display module.The lcd display module was replaced to remedy the report the device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.